# SDR SWAA2022030803037

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE PLACES IN FCB ON L/H FLOOR TO SIDEWALL SUPPORT STA 400-500D LBL 22 WL 156 / REMOVED AND REPLACED SIDEWALL SUPPORT AT STA; 400-500D LBL 22 PER SRM 51-40-02; SRM 51-40-02; SRM 53-00-53-2R-6; DWG 146A7500; DWG 143A7505 AND DWG. 284A0603. 91195U 4.22.19
